Distributional boundary values of holomorphic functions on product domains

Debraj Chakrabarti, Rasul Shafikov

Research output: Contribution to journalArticlepeer-review


We show that holomorphic functions of polynomial growth on domains with corners have distributional boundary values in an appropriate sense, provided the corners are generic CR manifolds. We also prove an analog of the Bochner–Hartogs theorem for these boundary values for the simplest such domains, the product domains.

Original languageEnglish
Pages (from-to)1145-1171
Number of pages27
JournalMathematische Zeitschrift
Issue number3-4
StatePublished - Aug 1 2017


  • 32A40
  • 46F20


Dive into the research topics of 'Distributional boundary values of holomorphic functions on product domains'. Together they form a unique fingerprint.

Cite this